ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Pingali, Vamsi Pritham (2018) A NOTE ON HIGHER EXTREMAL METRICS. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 370 (10). pp. 6995-7010.

Pingali, Vamsi Pritham (2018) Existence of coupled Kahler-Einstein metrics using the continuity method. In: INTERNATIONAL JOURNAL OF MATHEMATICS, 29 (5).

Pingali, Vamsi Pritham (2018) Representability of Chern-Weil forms. In: MATHEMATISCHE ZEITSCHRIFT, 288 (1-2). pp. 629-641.

This list was generated on Thu Oct 17 04:13:03 2019 IST.